# SDR 96ZZZX6120

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2762114083
- Condition: Cracked
- Location: Eng Truss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE TUBE P/N 27-62114-021 WHERE IT IS MATED TO TUBES P/N 27-62114-019 AND 27-62114-023.  THIS IS WHERE PLATE 27-62114-073/074 IS ATTACHED.  THE TUBES UNDER THE PLATE ATTACH POINT ARE NOT WELDED.  SUBMITTER BELIEVES THESE TUBES NOT BEING WELDED ALLOW FLEX THAT LEADS TO CRACKS.
